Skip to Main content Skip to Navigation
Journal articles

Asymptotic Biot models in porous media

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00527351
Contributor : Hélène Barucq Connect in order to contact the contributor
Submitted on : Monday, October 18, 2010 - 10:57:58 PM
Last modification on : Wednesday, June 23, 2021 - 3:21:42 PM

Identifiers

  • HAL Id : inria-00527351, version 1

Collections

Citation

Hélène Barucq, Monique Madaune-Tort, Patrick Saint-Macary. Asymptotic Biot models in porous media. Advances in Difference Equations, Hindawi Publishin Corporation / SpringerOpen, 2006, 11 (1), pp.61-90. ⟨inria-00527351⟩

Share

Metrics

Les métriques sont temporairement indisponibles